# SDR SWIA202264785

- Difficulty date: February 14, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 21,169 hours, 11,528 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H WING FLAP TRACK SUPPORT #2, #3, AND #4 FWD ATTACHMENT TO WING FITTING SPRING WASHERS CORRODED.    (C CHECK RO 03/07/2022)   REMOVED AND REPLACED L/H AND R/H WING FLAP TRACK SUPPORT #2, #3, AND #4 FWD ATTACHMENT TO WING FITTING SPRING WASHERS. REF EMB 175 AMM 57-54-21 & 57-57-31
